# SDR UALA2010092903610

- Difficulty date: September 27, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 71,279 hours, 20,570 cycles
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: S210T130608
- Part serial: 50
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FLIGHT DECK NOISE.  REPLACED THE LT PACK FLOW CONTROL SHUTOFF VALVE PER MM. ADDITIONALLY AFTER REPLACEMENT ACCOMPLISH NOISE AND AIRFLOW CK PER SVC TIP.   ACCOMPLISHED FLIGHT DECK NOISE LEVEL DECIBEL CHECK AND AIR FLOW CHECK.
